# SDR USAA011192

- Difficulty date: September 4, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Part time: 30,461 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLANGE CRACKED .5 INCH, BETWEEN BS 1620 AND BS 1640 BL 0.  INSTALLED DOUBLER AND FILLER PER DRAWING 146N5180.  (M)
